# SDR COMA2008121650025

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 24,942 hours, 22,244 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 6047T55P02
- Part serial: GJA39081
- Condition: Failed
- Location: Zone 400
- Part time: 5,243 hours, 4,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG, NR 2 ENGINE N2 SHOWS 0 RPM.  A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NR 2 ENGINE ALTERNATOR STATOR.  OPS CHECK GOOD.
